# SDR TWAA0100402

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NR 1 CHAIR TRACK, LBL 54 INCHES, FROM STA 1041 TO 1090. REPLACED TRACK PER SPM 6-70-01, FROM STA 1003 TO 1136.
